MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WOLVERINE CORONARY CUTTING BALLOON; CATHETER, PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA), CUTTING/SCORING

BOSTON SCIENTIFIC CORPORATION WOLVERINE CORONARY CUTTING BALLOON; CATHETER, PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA), CUTTING/SCORING
Model Number H74939401102750
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a shaft break occurred.The 90% stenosed target lesion was located in a moderately tortuous and moderately calcified artery.A 10mmx2.75mm wolverine coronary cutting balloon was selected for use.During the procedure, it was noted that the catheter shaft broke while delivering and was able to remove in two pieces without snaring.The procedure was completed with an alternative device.No patient complications reported.
 
Event or Problem Description
It was reported that a shaft break occurred.The 90% stenosed target lesion was located in a moderately tortuous and moderately calcified artery.A 10mmx2.75mm wolverine coronary cutting balloon was selected for use.During the procedure, it was noted that the catheter shaft broke while delivering and was able to remove in two pieces without snaring.The procedure was completed with an alternative device.No patient complications reported.It was further reported that the device broke along proximal end of the shaft close to the hub outside of the body while trying to cross the lesion and the fractured pieces did not enter the patient's body.After fracturing, the shaft was removed in one piece.The other piece was outside of the body, so technically not removed.

Brand Name
WOLVERINE CORONARY CUTTING BALLOON
Common Device Name
CATHETER, PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA), CUTTING/SCORING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22649972
Report Number2124215-2025-51542
Device Sequence Number8632599
Product Code NWX
UDI-Device Identifier08714729888253
UDI-Public(01)08714729888253(17)270306(10)36008172
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P950020
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939401102750
Device Catalogue NumberH74939401102750
Device Lot Number0036008172
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date08/26/2025
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown